Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is it safe to take lexapro for dizzy shakes and nausea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I always feel weird dizzy shaky nauseous started lexapro about 4 weeks ago is this normal or dangerous dont want to just stop taking it
Posted Sun, 26 Jan 2014 in General Health
Answered by Dr. Raju A.T 9 days later
Brief Answer: Its normal Detailed Answer: Hi, Thanks for your query. Minor side effects of kind you have can be expected while on Lexpro. Need no worry, continue the medication. Do not stop the medication abruptly without doctor's advice. If symptoms get worsened then do consult your treating doctor. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor